# SDR SWAA2020112331793

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 76,146 hours, 45,560 cycles
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LINKAGE BROKEN.  REPLACED LINKAGE, REF MT 725-61-06 AMM 25-66-01.
